# SDR DALA2017091506902

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL FITTING BS 663 RBL 22 Z=-12,  THE FITTING WAS REPLACED IAW DWG 9910009-123, REV BB, AND SRM 51-41-05. LEAK CHECKED IAW AMM 28-00-00, NO LEAKS FOUND.
